Tuesday, March 10, 2009

Horrible Drug - Be Gone!

March 10th

So I have been on Effexor for my anxiety/stress issues for about a year now...I hate it. I have gained weight, my skin & hair are a mess, I just want to sleep all day plus it has not helped my anxiety problems - if anything it has made them worse.

I want to be off this darn drug and I have tried getting a hold of my nice but crazy doctor for about two months now. I have tried to make an appointment, but the rude clerk people think I just should talk to a nurse. Well they never call me back!

I tried to stop taking this drug cold turkey.....wow I never have felt so bad in my life! I felt like the world was coming to an end! I mean not only did I feel like I was getting the worse flu of my life, but I kept getting twitches in my legs, dizziness, "brain zaps" and the feeling where if you turn your head, your brain has to catch up with the the rest of your body. Whoever produced this medicine needs to be slapped. After having these symptoms, I craved the drug and drove home immediately seeking the substance just so I wouldn't feel like my life was ending.

I have read about the "bead method" and I might try it since my stupid doctor will not call me back. I am tired of feeling like a zombie! I cant wait to feel like my self again. Here goes nothing!!

- Me


  1. Ok I have been on effexor for six years due to panic attacks. I was on 150 now after a horrible year I am down to 1/4 of a 37.5 I open the capsule and poor the evil little beads out and down the drain (great feeling) hold up the pink part since it's see through till I have a 1/4 amount. My daughter suggested taking my 1/4 of the pill every other day, can't do it. Right now I am sitting here thinking tonight is the night I don't get my fix I am going to try not taking it but if I get the nasty headache I will have to. Right now I have the usual brain shivers (hate them so much) dizziness, clummsiness, nightmares awful nightmares that is, sweating or being so cold etc......Well I hope everyone can get off this crap. By the way my doc said it would take me a week to get off of. I am going to print her some of the comments and give them to her maybe she will think twice before giving them to someone.

  2. It's me again the above comment start out with my husbands name for some reason but it's my account so don't listen to Dave, hehe.

  3. hi... ive just gone cold turkey off effexer 250mg a day and just on my 5th day and have started with the nightmares lastnight... ive bein dizzy and sick and the brain zaps r just made... ive gone this far tho and dont want to go back on them.. im scared of my life to sleep tonight and was hopin things would get better but after reading up on it its just made me relize its gonna get worse... please tell me they wont last much longer